# SDR DALA2019031901800

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 52,298 hours, 22,597 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Rod
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 1L DOOR KNUCKLE KNOCKER BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED 1L DOOR KNUCKLE KNOCKER CONTROL ROD. IAW AMM 52-11 CKS GOOD. (4747700)
